# SDR UALA2012020300673

- Difficulty date: February 3, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,804 hours, 22,629 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: S231T1011
- Part serial: 94
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ALTIMETER ISSUE.  DUE TO HISTORY OF F/O ALTIMETER REPLACE PRECAUTIONARY (PCN 481-9023), CONFIRM EFFEC WITH ONLINE IPC.  RPLD F/O ALTIMETER PER MM, WITH BORROWED PART S-N 82050288.
